# SDR ASAA2014120809896

- Difficulty date: December 8, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 26,230 hours, 8,092 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED AFTER 80 KNOTS ON TAKEOFF.  COMPLETED QRH AND SYS OPERATED NORMALLY IN ALTERNATIVE.  ACFT GROUNDED.  NR 2 CABIN PRESSURE CONTROLLER HAD FAULT CODE 57 LOGGED.  ACCOMPLISHED SYSTEM TEST & CLEAR TEST. OPS NORMAL.  FAULT WENT AWAY. ALL TEST GOOD. NO HISTORY LAST 30 DAYS.  REF MM 21-31-00 & FIM TASK 21-31- TASK 824.
